# SDR FDEA202203170555

- Difficulty date: March 17, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE (WING SIDE)   OUTBOARD ACTUATOR LUG BORE CORROSION. CORROSION AT RIGHT HAND WING - OUTBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE   (WING SIDE) OUTBOARD ACTUATOR LUG BORE  (HOLE #8) REWORKED AND FOUND EXCEED   LIMIT AS PER MD-11 CMM57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND   INSTALLED AS PER MD-11 CMM57-44-09 AND EA.#:1-5750-T0307629 A PART 3 STEP 2B. TITLE:   WINGS - FLIGHT SURFACES- EO1-5750-7-5002-RH WING -OUTBD FLAP, OUTBD FWD HINGE   (WING SIDE)-CORROSION REPAIR.REPAIR CLASSIFIED AS MINOR PER GMM6-2-100. REFER TO   SNRM NUMBER : N00850 ATTACHED EA.#:1-5750-T0307629 A PART 3 FOR DETAILS.
